Items where Author is "Karna, B."
Group by: Item Type | No Grouping Number of items: 2. Karna, B. and Lawrence, B. (2007) Existence of positive solutions for multi-point boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (26). pp. 1-11. ISSN 1417-3875 Karna, B. and Kaufmann, E. and Nobles, J. (2005) Comparison of eigenvalues for a fourth-order four-point boundary value problem. Electronic Journal of Qualitative Theory of Differential Equations, 2005 (15). pp. 1-9. ISSN 1417-3875 |